# SDR DALA2019051202971

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1070427) INITIAL INSPECTION: CRACKED FRAME CLIP ON STA Y=1300 STR=21L AT AFT CARGO COMPARTMENT (CCT). SUMMARY: OF NRC 00122 FRAME CLIP ON STA Y=1300 STR=21L AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02 GENERAL PAR.4 E FIG.8/GENERAL AND PAR.7.D (6). AND DW:140N2002-1059 REV:EW.
